MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310030
Medical Device Problem Codes Entrapment of Device (1212); Gas/Air Leak (2946); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr became stuck with the wire.A 1.50 mm rotablator rotalink plus and a 330 cm gw (1pk) flop rotawire were selected for use.During device preparation and execution of the draw test, the console registered a sudden drop in rpm, accompanied by an audible gas leak from the device.A second test was performed, with the same gas leak noted.When attempting to disengage the rotalink burr from the rotawire, the burr became lodged and could not be separated.As a result, both the burr and the guidewire were removed simultaneously.The procedure was completed with another of the same device.There were no patient complications reported and the patient was stable after the procedure.
 
Event or Problem Description
It was reported that the burr became stuck with the wire.A 1.50mm rotablator rotalink plus and a 330cm gw(1pk) flop rotawire were selected for use.During device preparation and execution of the draw test, the console registered a sudden drop in rpm, accompanied by an audible gas leak from the device.A second test was performed, with the same gas leak noted.When attempting to disengage the rotalink burr from the rotawire, the burr became lodged and could not be separated.As a result, both the burr and the guidewire were removed simultaneously.The procedure was completed with another of the same device.There were no patient complications reported and the patient was stable after the procedure.
 
Additional Manufacturer Narrative
H6: device codes: corrected.
 
Event or Problem Description

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22978310
Report Number2124215-2025-59676
Device Sequence Number13148861
Product Code MCX
UDI-Device Identifier08714729228363
UDI-Public(01)08714729228363(17)251212(10)33198556
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/12/2025
Device Model NumberH749236310030
Device Catalogue NumberH749236310030
Device Lot Number0033198556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/18/2025
12/05/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/15/2025
12/31/2025
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale